# SDR RAIA00704065

- Difficulty date: April 21, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 16,168 hours, 14,192 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Unknown
- Condition: Unknown
- Location: Dual Pitch Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 5506 - STL - DUAL PITCH TRIM FAIL IN-FLIGHT.  MAINTENANCE RESET A/C POWER PERFORMED GROUND OPS CHECK ON MAIN AND BACK-UP PITCH TRIM SYSTEM.  OPS CHECK GOOD.
